MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX PLUS

ACELL, INC. GENTRIX SURGICAL MATRIX PLUS
Model Number MSPL1015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported seroma formation 6 to 8 weeks after initial placement of the acell device.The device was not explanted and is not available for evaluation.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with fda, state, local, and acell's operating procedures.There were no reports of device failure at the time of initial surgery.
 
Event or Problem Description
On 4/16/2018 acell received notification from physician regarding a patient who experienced post operative fluid drainage after treatment with an acell device.Patient had epigastric hernia 12 cm in length which was repaired with an acell surgical graft on (b)(6) 2018.Patient has had fluid accumulating in her subcutaneous space which has required fluid drainage evacuated 6 to 8 weeks post operative.

Brand Name
GENTRIX SURGICAL MATRIX PLUS
Common Device Name
GENTRIX SURGICAL MATRIX PLUS
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr.
columbia MD 21046
MDR Report Key7537892
Report Number3005920706-2018-00003
Device Sequence Number16598802
Product Code FTM
UDI-Device Identifier00386190001240
UDI-Public(01)00386190001240(17)191130(10)010768
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K162554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model NumberMSPL1015
Device Catalogue NumberMSPL1015
Device Lot Number010768
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;